# SDR AALA20110316DWH02

- Difficulty date: March 10, 2011
- Submitted: March 19, 2011
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- Aircraft time: 94,687 hours, 15,467 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OF THE FUSELAGE SKIN INNER SURFACE AT STATION 439 AND UNDER STRINGER 34 LEFT.  ACCOMPLISHED DOUBLER REPAIR PER EA B767-53-015392.
